# SDR QR9R2023080800002

- Difficulty date: August 8, 2023
- Submitted: August 8, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723829762
- Aircraft time: 3,451 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41800879001
- Part serial: 3003
- Condition: Ratcheting
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, RECEIVED YAW ACTUATOR FAIL. TROUBLESHOOTING FOUND YAW TRIM ACTUATOR ARM TO BE BINDING AND RATCHETING, WITH OR WITHOUT FTR ACTIVATED. REMOVED AND REPLACED YAW TRIM ACTUATOR, T/F SUCCESSFULLY COMPLETED.
